# SDR MASA20210309080

- Difficulty date: February 13, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SR670318753S
- Condition: Corroded
- Location: Passenger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KICKPLATE ANGLE OF PASSENGER DOOR  SURROUND STRUCTURE| KICKPLATE ANGLE OF PASSENGER DOOR  SURROUND STRUCTURE WAS REPLACED FOR A NEW ONE PER CRJ900 SRM 51-42-06-001-001-A01
